8:18 am - Tuesday December 12, 2017

ADHD drugs may cause prolonged and painful erections

95 Viewed News Editor Comments Off on ADHD drugs may cause prolonged and painful erections
ADHD drugs may cause prolonged and painful erections
ADHD drugs may cause prolonged and painful erections

Wellington – Attention deficit hyperactivity disorder pills can cause prolonged and painful erections, it has been revealed.

According to US regulators, Ritalin and similar medicines with the active ingredient methylphenidate could also lead to permanent penis damage, Stuff.co.nz reported.

The National Institutes of Health said that ADHD is one of the most common childhood disorders which can cause difficulty with staying focused and controlling behavior, and 61 percent of patients prescribed methylphenidate or dexmethylphenidate products last year were male.

The Food and Drug Administration said that the drugs’ labels have been updated to include information about the possible risks.

Don't miss the stories followIndiaVision News & Information and let's be smart!
Loading...
0/5 - 0
You need login to vote.
Filed in
NASA’s asteroid hunter spacecraft sends first pics after reactivation

NASA’s asteroid hunter spacecraft sends first pics after reactivation

Healers in Peru practiced drilling skull surgery more than 1,000 years back

Healers in Peru practiced drilling skull surgery more than 1,000 years back

Related posts